Alert archive / Louisiana / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 142, NWS New Orleans, LA

October 22, 20174 parishes in Louisiana

NWS New Orleans, LA issued this severe thunderstorm warning at Oct 22, 2017, 12:11 PM CDT for 4 parishes in Louisiana. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 22, 2017, 12:11 PM CDT (17:11 UTC)
Expired
Oct 22, 2017, 1:15 PM CDT
In force
64 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Jefferson Parish, LA, Lafourche Parish, LA, Plaquemines Parish, LA, Terrebonne Parish, LA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 5.2 hours before the alert went out and 340 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2017-10-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2339 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2017-10-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 141 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2339 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
495 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
141 m²/s²
0-3 km storm-relative helicity
208 m²/s²
Significant tornado parameter
0.0
Supercell composite
8.5

Open this sounding in Storm Lab

The text

As transmitted.

000 
WUUS54 KLIX 221711
SVRLIX
LAC051-057-075-109-221815-
/O.NEW.KLIX.SV.W.0142.171022T1711Z-171022T1815Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service New Orleans LA
1211 PM CDT SUN OCT 22 2017

The National Weather Service in New Orleans has issued a

* Severe Thunderstorm Warning for...
  Southeastern Terrebonne Parish in southeastern Louisiana...
  Southeastern Lafourche Parish in southeastern Louisiana...
  Central Jefferson Parish in southeastern Louisiana...
  Plaquemines Parish in southeastern Louisiana...

* Until 115 PM CDT

* At 1211 PM CDT, severe thunderstorms were located along a line
  extending from 7 miles west of Lake Catherine to 7 miles southwest
  of Cocodrie, moving east at 105 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Cut Off, Galliano, Port Sulphur, Larose, Golden Meadow,
  Boothville-venice, Boothville, Empire, Buras, Venice,
  Buras-triumph, Myrtle Grove, Pointe A La Hache, Leeville, Cocodrie,
  Lafitte, Boothville Asos, Tambour Bay Buoy, Grand Isle and
  Timbalier Bay Buoy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2893 8945 2905 8939 2919 8950 2928 8974
      2927 8991 2906 9022 2924 9035 2920 9043
      2929 9043 2910 9063 2914 9086 2965 9028
      2966 8948 2964 8947 2959 8966 2943 8949
      2938 8920 2903 8927 2892 8939
TIME...MOT...LOC 1711Z 287DEG 89KT 3014 8983 2918 9076 

HAIL...<.75IN
WIND...60MPH
 
$$
1 follow-up statement
165 
WWUS54 KLIX 221742
SVSLIX

Severe Weather Statement
National Weather Service New Orleans LA
1242 PM CDT SUN OCT 22 2017

LAC109-221751-
/O.CAN.KLIX.SV.W.0142.000000T0000Z-171022T1815Z/
Terrebonne LA-
1242 PM CDT SUN OCT 22 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TERREBONNE PARISH
IS CANCELLED...

The storms which prompted the warning have moved east of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 2893 8945 2904 8938 2919 8950 2929 8982
      2927 8991 2907 9023 2924 9035 2921 9043
      2932 9042 2935 9038 2947 9049 2965 9028
      2966 8949 2964 8947 2959 8967 2943 8949
      2937 8920 2903 8927 2892 8939
TIME...MOT...LOC 1741Z 277DEG 41KT 2963 8988 2867 9081 

$$

LAC051-057-075-221815-
/O.CON.KLIX.SV.W.0142.000000T0000Z-171022T1815Z/
Lafourche LA-Jefferson LA-Plaquemines LA-
1242 PM CDT SUN OCT 22 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM CDT
FOR SOUTHEASTERN LAFOURCHE...CENTRAL JEFFERSON AND PLAQUEMINES
PARISHES...

At 1241 PM CDT, severe thunderstorms were located along a line
extending from near Myrtle Grove to 40 miles south of Cocodrie,
moving east at 45 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Cut Off, Galliano, Port Sulphur, Larose, Golden Meadow,
Boothville-venice, Boothville, Empire, Buras, Venice, Buras-triumph,
Myrtle Grove, Pointe A La Hache, Leeville, Lafitte, Boothville Asos
and Grand Isle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2893 8945 2904 8938 2919 8950 2929 8982
      2927 8991 2907 9023 2924 9035 2921 9043
      2932 9042 2935 9038 2947 9049 2965 9028
      2966 8949 2964 8947 2959 8967 2943 8949
      2937 8920 2903 8927 2892 8939
TIME...MOT...LOC 1741Z 277DEG 41KT 2963 8988 2867 9081 

HAIL...<.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 22, 11:18 AM CDT, 53 minutes earlier.

Area forecast discussion, Oct 22, 11:18 AM CDT, 53 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
1118 AM CDT Sun Oct 22 2017

.UPDATE...

Updated to reflect faster movement of frontal boundary into the
area today. Temperatures have been trended downward for this
afternoon across the area with temps only in the 60s for most
areas by mid-afternoon.  32

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  69  57  72  52 /  90  20   0   0
BTR  73  57  74  53 /  90  20   0   0
ASD  74  61  75  52 /  90  40   0   0
MSY  79  63  74  59 /  90  30   0   0
GPT  75  63  75  57 /  90  60  10   0
PQL  75  64  75  53 /  90  80  10   0

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Flash Flood Watch until 4 PM CDT this afternoon for LAZ034>036-
     046-047.

GM...None.
MS...Flash Flood Watch until 4 PM CDT this afternoon for MSZ068-069.

GM...None.
&&

32
Hazardous weather outlook, Oct 22, 10:59 AM CDT, 1 hour 12 minutes before
Hazardous Weather Outlook
National Weather Service New Orleans LA
1059 AM CDT Sun Oct 22 2017

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-230400-
Lake Pontchartrain and Lake Maurepas-Mississippi Sound-
Lake Borgne-Chandeleur Sound-Breton Sound-
Coastal Waters from Port Fourchon LA to Lower Atchafalaya River
LA out 20 nm-
Coastal waters from the Southwest Pass of the Mississippi River
to Port Fourchon Louisiana out 20 NM-
Coastal Waters from Boothville LA to Southwest Pass of the
Mississippi River out 20 nm-
Coastal waters from Pascagoula Mississippi to Stake Island out
20 NM-
Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya
River LA from 20 to 60 NM-
Coastal waters from Southwest Pass of the Mississippi River to
Port Fourchon Louisiana from 20 to 60 NM-
Coastal Waters from Stake Island LA to Southwest Pass of the
Mississippi River from 20 to 60 nm-
Coastal waters from Pascagoula Mississippi to Stake Island
Louisiana out 20 to 60 NM-Pointe Coupee-West Feliciana-
East Feliciana-St. Helena-Washington-St. Tammany-Iberville-
West Baton Rouge-East Baton Rouge-Ascension-Livingston-Assumption-
St. James-St. John The Baptist-Upper Lafourche-St. Charles-
Upper Jefferson-Orleans-Upper Plaquemines-Upper St. Bernard-
Upper Terrebonne-Lower Terrebonne-Lower Lafourche-Lower Jefferson-
Lower Plaquemines-Lower St. Bernard-Northern Tangipahoa-
Southern Tangipahoa-Wilkinson-Amite-Pike-Walthall-Pearl River-
Hancock-Harrison-Jackson-
1059 AM CDT Sun Oct 22 2017

This Hazardous Weather Outlook is for portions of Southeast
Louisiana...South Mississippi and the adjacent coastal waters.

.DAY ONE...Today and Tonight

Scattered to numerous thunderstorms are expected today and
tonight. Some of the thunderstorms will be capable of producing
frequent lightning, periods of torrential rainfall, and strong
gusty winds. There is a marginal risk of severe weather, primarily
during the afternoon and evening hours.

A Flash Flood Watch is in effect for portions of east central
Louisiana and extreme southwest Mississippi through this
afternoon. Additional rainfall amounts of up to one inch are
possible.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Small Craft Advisory conditions are likely to develop across the
coastal waters during the first half of the work week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening in
support of severe thunderstorm and flash flood monitoring.

32

In the hours before

Special weather statement, Oct 22, 9:38 AM CDT, 2 hours 33 minutes before
Special Weather Statement
National Weather Service New Orleans LA
938 AM CDT SUN OCT 22 2017

LAZ034>036-047-048-MSZ068-069-221600-
East Feliciana-Pointe Coupee-West Baton Rouge-West Feliciana-East
Baton Rouge-Wilkinson-Amite-
938 AM CDT SUN OCT 22 2017

...A LINE OF SHOWERS AND THUNDERSTORMS WILL AFFECT SOUTHEASTERN WEST
FELICIANA...WEST BATON ROUGE...SOUTHEASTERN POINTE COUPEE...EAST
FELICIANA AND EAST BATON ROUGE PARISHES...SOUTHEASTERN WILKINSON AND
AMITE COUNTIES...

At 933 AM CDT, radar indicated strong thunderstorms were located
along a line extending from 6 miles east of Gloster to near Lottie.
Movement was east at 30 mph.

Addition rainfall over extreme Southwest Mississippi, West and East
Feliciana parishes and Pointe Coupee parish will likely cause cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Areal Flood Warning remains in effect for West Feliciana and East
Feliciana parishes until 130 pm this afternoon.

Locations impacted include...
Baton Rouge, Zachary, Baker, Port Allen, New Roads, Jackson, St.
Francisville, Clinton, Liberty, Addis, Brusly, Centreville, Livonia,
Maringouin, Slaughter, Gloster, Fordoche, Rosedale, Wilson and
Norwood.

LAT...LON 3124 9055 3100 9055 3099 9084 3094 9086
      3071 9085 3059 9098 3055 9097 3032 9119
      3032 9131 3050 9149 3048 9158 3050 9170
      3130 9094
TIME...MOT...LOC 1433Z 286DEG 35KT 3123 9091 3048 9163
Special weather statement, Oct 22, 9:58 AM CDT, 2 hours 13 minutes before
Special Weather Statement
National Weather Service New Orleans LA
958 AM CDT SUN OCT 22 2017

MSZ081-221530-
Harrison-
958 AM CDT SUN OCT 22 2017

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL HARRISON COUNTY...

At 954 AM CDT, a strong thunderstorm over the Mississippi or 2 miles
south of Long Beach, moving northeast at 20 mph. A possible
waterspout could be associated with the storm. The elevated rotation
is expected to weaken as it moves onshore this morning.

Winds in excess of 30 mph are possible with this storm.

Locations impacted include...
Gulfport, Biloxi, Long Beach, D'iberville, Lyman and Gulfport
Airport.

LAT...LON 3042 8894 3042 8898 3043 8899 3042 8899
      3042 8901 3041 8899 3039 8896 3037 8906
      3037 8909 3036 8909 3036 8910 3031 8927
      3059 8918 3048 8889
TIME...MOT...LOC 1454Z 205DEG 17KT 3032 8916
Special weather statement, Oct 22, 10:15 AM CDT, 1 hour 56 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1015 AM CDT SUN OCT 22 2017

LAZ036-037-046>050-056-071-072-MSZ069-070-221630-
Livingston-Iberville-Ascension-St. Helena-Northern Tangipahoa-East
Feliciana-Southern Tangipahoa-Assumption-West Baton Rouge-East Baton
Rouge-Pike-Amite-
1015 AM CDT SUN OCT 22 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ASCENSION...
SOUTHEASTERN WEST BATON ROUGE...ST. HELENA...LIVINGSTON...
SOUTHEASTERN EAST FELICIANA...SOUTHEASTERN IBERVILLE...TANGIPAHOA...
SOUTHEASTERN EAST BATON ROUGE AND NORTHERN ASSUMPTION PARISHES...PIKE
AND EASTERN AMITE COUNTIES...

At 1015 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near Summit to 6 miles southeast of Pride
to near Bayou Sorrel. Movement was east at 30 mph.

Winds in excess of 40 mph are possible with these storms.

Locations impacted include...
Baton Rouge, Hammond, Mccomb, Denham Springs, Gonzales,
Donaldsonville, Plaquemine, Greensburg, Napoleonville, Amite, Oak
Hills Place, St. Gabriel, Ponchatoula, Walker, Amite City, Addis,
Brusly, Magnolia, Kentwood and White Castle.

LAT...LON 3133 9026 3100 9026 3100 9035 3091 9035
      3074 9026 3038 9025 3028 9037 3034 9049
      3017 9064 3011 9091 3007 9096 2998 9096
      2994 9089 2986 9091 3000 9124 3004 9123
      3010 9146 3017 9147 3067 9096 3135 9060
TIME...MOT...LOC 1515Z 289DEG 24KT 3131 9054 3065 9089 3016 9139
Local storm report, Oct 22, 10:46 AM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1046 AM CDT SUN OCT 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     FLASH FLOOD      NEW ROADS               30.69N 91.45W
10/22/2017                   POINTE COUPEE      LA   LAW ENFORCEMENT

            FLOODING REPORTED IN EASTERN POINTE COUPEE PARISH NEAR
            NEW ROADS. SEVERAL ROADS FLOODED AND CLOSED INCLUDING
            PECAN DRIVE... LA 1... JACK TORRES ROAD. RESIDENTS HAVE
            LEFT HOMES IN THESE AREAS DUE TO HIGH WATER.

&&

AK
Special weather statement, Oct 22, 11:07 AM CDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1107 AM CDT SUN OCT 22 2017

LAZ039-040-049-050-056>065-071-072-MSZ071-221630-
Orleans-St. Charles-Livingston-Ascension-Upper Terrebonne-Southern
Tangipahoa-St. James-St. Tammany-Washington-Upper St.
Bernard-Northern Tangipahoa-Assumption-St. John The Baptist-Upper
Lafourche-Upper Plaquemines-Upper Jefferson-Walthall-
1107 AM CDT SUN OCT 22 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN ST.
BERNARD...ORLEANS...ST. TAMMANY...NORTHEASTERN TERREBONNE...NORTHERN
LAFOURCHE...JEFFERSON...ST. JOHN THE BAPTIST...EASTERN ST. JAMES...
ST. CHARLES...SOUTHEASTERN LIVINGSTON...SOUTHERN TANGIPAHOA...
NORTHWESTERN PLAQUEMINES...SOUTHEASTERN ASSUMPTION...WASHINGTON
PARISHES IN SOUTHEASTERN LOUISIANA AND WALTHALL COUNTIES...

At 1105 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near Kokomo to 12 miles south of
Springfield to near Labadieville. Movement was southeast at 40 mph.

Winds in excess of 40 mph are possible with these storms.

Locations impacted include...
New Orleans, Houma, Slidell, Hammond, Thibodaux, Bogalusa, Covington,
Franklinton, Reserve, Metairie, Hahnville, Laplace, Marrero,
Chalmette, Avondale, Larose, Sandy Hook, Harvey, East New Orleans and
Timberlane.

LAT...LON 3114 9001 3100 8973 3066 8985 3031 8963
      3017 8972 3039 9020 3014 9043 3002 9013
      3016 8970 2985 8984 2956 9019 2957 9091
      2972 9110 3030 9056 3018 9047 3019 9046
      3022 9044 3032 9043 3031 9056 3134 9004
TIME...MOT...LOC 1605Z 306DEG 42KT 3126 9001 3026 9047 2976 9101
Local storm report, Oct 22, 11:59 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1159 AM CDT SUN OCT 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     TSTM WND DMG     LAPLACE                 30.07N 90.47W
10/22/2017                   ST. JOHN THE BAPTI LA   TRAINED SPOTTER

            POWERLINES BLOWN DOWN ALONG LA 51 IN LA PLACE. TIME
            ESTIMATED FROM RADAR

&&

AK

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 21, 8:05 PM CDTAreal Flood AdvisoryLIXIberville, Pointe Coupee, West Baton Rouge3 hr
Oct 21, 8:45 PM CDTFlash Flood WatchLIXEast Feliciana, Iberville, Pointe Coupee, West Baton Rouge, West Feliciana19 hr
Oct 21, 10:24 PM CDTTornado WarningLIXEast Baton Rouge, East Feliciana16 min
Oct 21, 11:08 PM CDTSpecial Weather StatementLIXEast Feliciana37 min
Oct 21, 11:24 PM CDTAreal Flood AdvisoryLIXEast Feliciana, Pointe Coupee, West Feliciana2 hr
Oct 22, 1:26 AM CDTFlash Flood WarningLIXEast Feliciana, West Feliciana3 hr
Oct 22, 1:46 AM CDTSevere Thunderstorm WarningLIXEast Feliciana29 min
Oct 22, 2:33 AM CDTSevere Thunderstorm WarningLIXEast Feliciana42 min
Oct 22, 3:31 AM CDTAreal Flood AdvisoryLIXEast Feliciana, Saint Helena119 min
Oct 22, 4:00 AM CDTFlash Flood WarningLIXEast Feliciana3 hr
Oct 22, 4:24 AM CDTTornado WarningLIXSaint Helena51 min
Oct 22, 5:20 AM CDTFlash Flood WarningLIXEast Feliciana, Saint Helena115 min
Oct 22, 7:27 AM CDTAreal Flood WarningLIXEast Feliciana, West Feliciana6 hr
Oct 22, 7:31 AM CDTSpecial Weather StatementLIXSaint Tammany, Washington29 min
Oct 22, 7:40 AM CDTSpecial Marine WarningLIX35 min
Oct 22, 8:14 AM CDTSpecial Marine WarningLIX61 min
Oct 22, 8:26 AM CDTSpecial Weather StatementLIXOrleans34 min
Oct 22, 9:12 AM CDTSpecial Marine WarningLIX48 min
Oct 22, 9:38 AM CDTSpecial Weather StatementLIXEast Baton Rouge, East Feliciana, West Baton Rouge82 min
Oct 22, 9:55 AM CDTSpecial Marine WarningLIX65 min
Oct 22, 10:15 AM CDTSpecial Weather StatementLIXAscension, Iberville, Livingston, Saint Helena, Tangipahoa75 min
Oct 22, 10:44 AM CDTAreal Flood WarningLIXPointe Coupee3 hr
Oct 22, 10:48 AM CDTSpecial Marine WarningLIX87 min
Oct 22, 10:58 AM CDTSpecial Marine WarningLIX92 min
Oct 22, 11:07 AM CDTSpecial Weather StatementLIXOrleans, Saint Charles, Saint James, Saint John the Baptist, Saint Tammany, Washington23 min
Oct 22, 11:26 AM CDTSevere Thunderstorm WarningLIXJefferson, Saint Charles, Saint John the Baptist51 min
Oct 22, 11:57 AM CDTSevere Thunderstorm WarningLIXOrleans, Saint Tammany, Washington48 min
Oct 22, 12:02 PM CDTSevere Thunderstorm WarningLIXJefferson, Lafourche, Plaquemines, Saint Bernard, Saint Charles28 min
Oct 22, 12:16 PM CDTSpecial Marine WarningLIX89 min
Oct 22, 12:30 PM CDTSpecial Marine WarningLIX90 min
Oct 22, 12:37 PM CDTSevere Thunderstorm WarningLIXPlaquemines, Saint Bernard23 min
Oct 22, 12:47 PM CDTSpecial Marine WarningLIX88 min
Oct 22, 1:46 PM CDTSpecial Marine WarningLIX89 min
Oct 22, 2:11 PM CDTSpecial Marine WarningLIX2 hr
Oct 22, 2:48 PM CDTSpecial Marine WarningLIX117 min
Oct 22, 2:50 PM CDTSpecial Marine WarningLIX115 min
Oct 22, 3:20 PM CDTSpecial Marine WarningLIX85 min
Oct 22, 3:46 PM CDTSmall Craft AdvisoryLIX26 hr

Nearby

Severe Thunderstorm Warnings in Louisiana, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.